MathSciNet Relay Station
MathSciNet bibliographic data
MR2951491 35R30 (35Q74 74C05)
Romanov, V. G. A three-dimensional inverse problem of viscoelasticity. (Russian) ; translated from Dokl. Akad. Nauk 441 (2011), no. 4, 452--455 Dokl. Math. 84 (2011), no. 3, 833–836
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement